Article citationsMore>>

W. Malfliet, “The Tanh Method: A Tool for Solving Certain Classes of Nonlinear Evolution and Wave Equations,” Journal of Computational and Applied Mathematics, Vol. 164-165, 2004, pp. 529-541. doi:10.1016/S0377-0427(03)00645-9

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.